Cookies?
Library Header Image
LSE Research Online LSE Library Services

Fourier's method of linear programming and its dual

Williams, H. Paul (1986) Fourier's method of linear programming and its dual. American Mathematical Monthly, 93 (9). pp. 681-695. ISSN 0002-9890

Full text not available from this repository.

Item Type: Article
Official URL: http://www.maa.org/pubs/monthly.html
Additional Information: © 1986 Mathematical Association of America
Divisions: Management
Subjects: Q Science > QA Mathematics
Date Deposited: 24 Jan 2011 09:28
Last Modified: 09 Oct 2021 23:06
URI: http://eprints.lse.ac.uk/id/eprint/31577

Actions (login required)

View Item View Item